# SDR SWAA2022071119506

- Difficulty date: June 16, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 32,554 hours, 14,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT IS CRACKED @ STA 540 LBL 1. / [01] REMOVED AND INSTALLED CABIN FLOOR BOARD SUPPORT @ STA 540 LBL1 PER SRM 51-4?02.
